Asymptotic dynamics of non-autonomous fractional reaction-diffusion equations on bounded domains

Xin Li, Wenxian Shen, Chunyou Sun


In this paper, we consider the asymptotic dynamics of non-autonomous fractional reaction-diffusion equations of the form \[u_{t}+(-\Delta)^{s}u+f(u)=g(t)\] complemented with the Dirichlet boundary condition on a bounded domain. First, we obtain some higher-attraction results for pullback attractors, that is, without any additional $t$-differentiability assumption on the forcing term $g$, for any space dimension $N$ and any growth power $p\geq2$ of $f$, the known $(L^{2}(\Omega), L^{2}(\Omega))$ pullback attractor can indeed attract every $L^{2}(\Omega)$-bounded set in the $L^{2+\delta}(\Omega)$-norm for every $\delta\in [0,\infty)$ as well as in the $W_{0}^{s,2}(\Omega)$-norm. Then, we construct a family of Borel probability measures $\{\mu_{t}\}_{t\in\mathbb{R}}$, whose supports satisfy the higher-attraction results. Finally, we investigate the relationship between such the Borel probability measures and time-dependent statistical solutions for this fractional Laplacian equation.


Non-autonomous; fractional Laplacian; pullback attractor; pullback attraction; generalized Banach limit; time-dependent statistical solutions

Full Text:



F. Andreu-Vaillo, J.M. Mazón, J.D. Rossi and J.J. Toledo-Melero, Nonlocal Diffusion Problems, Mathematical Surveys and Monographs, vol. 165, American Mathematical Society, Providence, RI; Real Sociedad Matemática Española, Madrid, 2010.

M.T. Barlow, R.F. Bass, Z.Q. Chen and M. Kassmann, Non-local Dirichlet forms and symmetric jump processes, Trans. Amer. Math. Soc. 361 (2009), 1963–1999.

M. Barton-Smith, Invariant measure for the stochastic Ginzburg–Landau equation, NoDEA Nonlinear Differential Equations Appl. 11 (2004), 29–52.

R.F. Bass, M. Kassmann and T. Kumagai, Symmetric jump processes: localization, heat kernels and convergence, Ann. Inst. H. Poincaré Probab. Stat. 46 (2010), 59–71.

J. Bourgain, Invariant measures for the 2D-defocusing nonlinear Schrödinger equation, Comm. Math. Phys. 176 (1996), 421–445.

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2011.

D.M. Cao, C.Y. Sun and M.H. Yang, Dynamics for a stochastic reaction-diffusion equation with additive noise, J. Differential Equations 259 (2015), 838–872.

T. Caraballo and P.E. Kloeden, Invariant measures and Statistical solutions of the globally modified Navier–Stokes equations, Discrete Contin. Dyn. Syst. Ser. B 10 (2008), 761–781.

T. Carvalho, J.A. Langa and J.Valero, The dimension of attractors of nonautonomous partial differential equations, ANZIAM J. 45 (2003), 207–222.

A.N. Carvalho, J.A. Langa and J.C. Robinson, Attractors for infinite-dimensional non-autonomous dynamical systems, Applied Mathematical Sciences, Springer–Verlag New York Inc., 2012.

M.D. Chekroun and N.E. Glatt-Holtz, Invariant measure for dissipative dynamical systems: abstract results and applications, Commun. Math. Phys. 316 (2012), 723–761.

T. Dlotko, M.B. Kania and C. Sun, Pseudodifferential parabolic equations; two examples, Topol. Methods Nonlinear Anal. 43 (2014), 463–492.

E. Di Nezza, G. Palaucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521–573.

C. Foias, O.P. Manley, R. Rosa and R. Temam, Navier–Stokes Equations and Turbulence, Cambridge University Press, 2001.

C.G. Gal and M. Warma, Reaction-diffusion equations with fractional diffusion on nonsmooth domains with various boundary conditions, Discrete Contin. Dyn. Syst. 36 (2016), 1279–1319.

C.G. Gal and M. Warma, On some degenerate non-local parabolic equation associated with the fractional p-Laplacian, ArXiv:1509.03130.

R. Gorenflo and F. Mainardi, Fractional diffusion processes: probability distribution and continuous time random walk, Lecture Notes in Phys. 621 (2003), 148–166.

P. Grisvard, Elliptic Problems in Non Smooth Domain, Monographs and Studies in Mathematics, vol. 24, Pitman, Boston, MA, 1985.

B.L. Guo and Z.H. Huo, Well-posedness for the nonlinear fractional Schrödinger equation and inviscid limit behavior of solution for the fractional Ginzburg-Landau equation, Fract. Calc. Appl. Anal. 16 (2013), 226–242.

B.L. Guo and G.L. Zhou, Ergodicity of the stochastic fractional reaction-diffusion equation, Nonlinear Anal. 109 (2014), 1–22.

Y.T. Guo, M. Wang and Y. B. Tang, Higher regularity of global attractors of a weakly dissipative fractional Korteweg de Vries equation, J. Math. Phys. 56 (2015), 15 pp.

P. Kloeden and M. Rasmussen, Non-autonomous Dynamical Systems, Mathematical Surveys and Monographs, vol. 176, 2011.

X. Li, W.X. Shen and C.Y. Sun, Invariant measure for complex-valued dissipative dynamical systems and its application, Discrete Contin. Dyn. Syst. Ser. B 22 (2017), 2427–2446.

X. Li, C.Y. Sun and N. Zhang, Dynamics for a non-autonomous semilinear degenerate parabolic equation in D01 (Ω, δ), Discrete Contin. Dyn. Syst. 36 (2016), 7063–7079.

X. Li, C.Y. Sun and F. Zhou, Pullback attractor for a non-autonomous semilinear degenerate parabolic equation, Topol. Methods Nonlinear Anal. 47 (2016), 511–528.

L. Lov́asz and B. Szegedy, Limits of dense graph sequences, J. Combin. Theory Ser. B 96 (2006), 933–957.

G. Lukaszewicz, On pullback attractors in Lp for non-autonomous reaction-diffusion equations, Nonlinear Anal. 73 (2010), 350–357.

G. Lukaszewicz, On pullback attractors in H01 for non-autonomous reaction-diffusion equations, Internat. J. Bifur. Chaos 20 (2010), 2637–2644.

G. Lukaszewicz, J. Real and J.C. Robinson, Invariant measures for dissipative systems and generalized banach limits, J. Dynam. Differential Equations 23 (2011), 225–250.

G. Lukaszewicz and J.C. Robinson, Invariant measures for non autonomous dissipative systems, Discrete Contin. Dyn. Syst. 34 (2014), 4211–4222.

H. Lu and S.J. Lü, Random attractor for fractional Ginzburg–Landan equation with multiplicative noise, Taiwanese J. Math. 18 (2014), 435–450.

R. Metzler and J. Klafter, The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A 37 (2004), 161–208.

J.C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, 2001.

J. Rougemont, Space-time invariant measures, entropy, and dimension for stochastic Ginzburg-Landau equations, Comm. Math. Phys. 225 (2002), 423–448.

S.A. Silling, Reformulation of elasticity theory for discontinuities and long-range forces, J. Mech. Phys. Solids 48 (2000), 175–209.

C. Sun, Y. Xiao, Z. Tang and Y. Liu, Continuity and pullback attractors for a semilinear heat equation on time-varying domain, Submitted.

C.Y. Sun and Y.B. Yuan, Lp -type pullback attractors for a semilinear heat equation on time-varying domains, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 1029–1052.

R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer–Verlag, New York, 1977.

B.X. Wang, Pullback attractors for non-autonomous reaction-diffusion equations on Rn , Front. Math. China 4 (2009), 563–583.

X.J. Yan and C.K. Zhong, Lp -uniform attractor for nonautonomous reaction-diffusion equations in unbounded domains, J. Math. Phys. 49 (2008), 102705, 17 pp.

G.M. Zaslavsky, D. Stevens and H. Weitzner, Self-similar transport in incomplete chaos, Phys. Rev. E 48 (1993), 1683–1694.


  • There are currently no refbacks.

Partnerzy platformy czasopism